# SDR ASAA2015081212864

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 36,526 hours, 11,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING RT AFT EMERGENCY HANDLE LIGHT BOTH BULBS INOPERATIVE.  ACFT GROUNDED. REPLACED THE BULBS. OPS CHECKED NORMAL.
